MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY ARES ANTIBIOTIC-IMPREGNATED CATHETER KIT; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY ARES ANTIBIOTIC-IMPREGNATED CATHETER KIT; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 95001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient was implanted on (b)(6) 2018.It was stated they were experiencing lower stomach discomfort.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the patient had endometriosis and a full hysterectomy about 32 years ago.It was stated that their stomach bothered them after eating and when sitting/getting up from a seating position.The patient saw their general surgeon who placed the distal part of the shunt on (b)(6) 2019 for consultation.

Brand Name
ARES ANTIBIOTIC-IMPREGNATED CATHETER KIT
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8642426
Report Number2021898-2019-00202
Device Sequence Number13866867
Product Code JXG
UDI-Device Identifier00643169762664
UDI-Public00643169762664
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2019
Device Model Number95001
Device Catalogue Number95001
Device Lot Number0009142241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer06/16/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight53